Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Itching ears, rash on lower ear. Could headset cause rash?

Hi, so last night my ear started to each and I found out that both my ears have a small bumpy rash on the back of the lower ear. It is in the same spot on both ears and I m fairly sure it started last night i did not feel it earlier. I often am on my computer and have a headset on for long periods could that have caused the rash?
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  1115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
slways CLKEAN YOUR HEADSET BEFORE USING AND AFTER USING IT
CLEAN IT WITH BOROSPIRIT DRY IT AND THEN USE

FOR PRESENT RASH YOU CAN APPLY NEOSPORIN H ONTMENT MORNING AND EVENING
YOU CAN USE IT DAILY AS PRECUTIONARY MEASURE
YOU CAN USE EBASTIN TABLET 10 MGM AT NIGHT FOR 10 DAYS' NO NEED TO TAKE ANTY OTHER MEDICINE
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor